# SDR DALA1314390682

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PROTRUDING DENTS ON FUSELAGE BS 680-700 BETWEEN S24 - 25R.  ACCOMPLISHED SRM REPAIR IAW SRM 53-00-01.  REPAIR NR 3.
